Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

What are the chances to conceive if had unprotected sex on the first day of periods and took an contraceptive pill ?

i want to ask one of my firend have her 1st day of period & she have an unprotected sex after that she has taken an i pill tablet emergency contraceptive pill so i want to know that is there any chances of pregnancy or any chances of any type of side effect becuse after taking tablet she has stopped her bleeding i want to ask one of my firend have her 1st day of period & she have an unprotected sex after that she has taken an i pill tablet emergency contraceptive pill so i want to know that is there any chances of pregnancy or any chances of any type of side effect becuse after taking tablet she has stopped her bleeding
Asked On : Fri, 10 Jun 2011
Answers:  3 Views:  358
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
hi welcome,
if sex on 1st day of period ,there is no chance to become pregnant.
bleeding stopped may be due to some other reason.
wait for next and if continuous consult doctor
thanking you
Answered: Fri, 10 Jun 2011
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Good Day
Having sexual intercourse on the 1st day of the period is safe and usually does not require a contraceptive. She would not become pregnant this way. Anyway, since she has taken the pill, she can wait for 10 days from now and get a Pregnancy test to confirm.
Answered: Fri, 10 Jun 2011
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
welcome to healthcaremagic
fbleding again wirst thing to note better to use cotraceptives than i pill
i pill is emergency pill and emergency should not happen often
these drugs cause homonal changes and side effects
on first day of period chance of pregnancy is nil if it is a regular cycle with normal bleeding in normal time
break through bleeding some times occur during ovulation and some times if the days are not remembered some one may take mistakenly as 1st day
withdrwal bleeding is supposed to take place again in few days after taking i pill
if having problem consult gynecologist
Answered: Fri, 10 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor